CSpace
NUMBER THEORETIC METHODS IN APPLIED STATISTICS .2.
WANG, Y; FANG, KT
1990-07-01
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume11Issue:3Pages:384-394
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990EC22300009
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:12[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28527
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, Y,FANG, KT. NUMBER THEORETIC METHODS IN APPLIED STATISTICS .2.[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1990,11(3):384-394.
APA WANG, Y,&FANG, KT.(1990).NUMBER THEORETIC METHODS IN APPLIED STATISTICS .2..CHINESE ANNALS OF MATHEMATICS SERIES B,11(3),384-394.
MLA WANG, Y,et al."NUMBER THEORETIC METHODS IN APPLIED STATISTICS .2.".CHINESE ANNALS OF MATHEMATICS SERIES B 11.3(1990):384-394.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, Y]'s Articles
[FANG, KT]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, Y]'s Articles
[FANG, KT]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, Y]'s Articles
[FANG, KT]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.